Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Haemorrhoid problem - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
Doctor :   how can we help u?
User :   i have what i believe to be a hemroid...ive had it for about a week and two nights ago i believe i ruptured it in the shower...it started bleeding and has not stopped since...i started using ointment and medical wipes and sitz baths and believe its helping..the bump has gotten smaller and the bleeding has slowed and thinned...am i okay? is it just taking time to get better?
Doctor :   that gives u symptomatic relief..
Doctor :   but dont heal completely..
User :   what does
Doctor :   the treatment u r followin..
User :   so just keep doing what im doing? the bleeding is normal?
User :   its bright red, not dark
Doctor :   ya they bleed till they decrease in size..
Doctor :   one has to treat the cause to cure them..
Doctor :   u went to any doctor?
User :   no
User :   have no money and no insurance
Doctor :   ki..

Doctor :   Dear User, your free trial is over. Once you pay you can chat with our doctor for any length of time. Please co operate.
Doctor :   Dear User, your free trial is over. Once you pay you can chat with our doctor for any length of time. Please co operate.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor